Tests for covariance structures with high-dimensional repeated measurements

Tsai, Chih-Ling, Song, Peter X. K., Lan, Wei, Zhong, Ping-Shou . The Annals of Statistics 2017. 45 (3) :1185-1213

Locate this article in:

Bibtex

@article{CIS-477984,
  Author = {Tsai, Chih-Ling and Song, Peter X. K. and Lan, Wei and Zhong, Ping-Shou},
  Title = {Tests for covariance structures with high-dimensional repeated measurements},
  Journal = {The Annals of Statistics},
  Volume = {45},
  Number = {3},
  Year = {2017},
  Pages = {1185--1213},
  Keywords = {}
}

Similar articles